Théorie ergodique : classification de certaines transformations réelles
Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, p. 25-32
@article{AIHPB_1979__15_1_25_0,
     author = {Petit, B.},
     title = {Th\'eorie ergodique : classification de certaines transformations r\'eelles},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1979},
     pages = {25-32},
     zbl = {0392.28019},
     mrnumber = {527311},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1979__15_1_25_0}
}
Petit, B. Théorie ergodique : classification de certaines transformations réelles. Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, pp. 25-32. http://www.numdam.org/item/AIHPB_1979__15_1_25_0/

[1] J. Aaronson, Ergodic theory for inner functions of the upper half-plane (à paraître aux Annales de l'I. H. P.). | Numdam | Zbl 0378.28009

[2] M. Keane, Strongly mixing g-measures, Invent. Math., t. 16, 1972, p. 309-324. | MR 310193 | Zbl 0241.28014

[3] J.H.B. Kemperman, The ergodic behaviour of a class of real transformations. Stochastic processes and related topics. Proceedings of Summer research Institute on statistical inference for stochastic processes (Editor Puri), Ind. Univ. Bloomington (Ind.), 1974, p. 249-258, Academic Press, N. Y., 1975. | MR 372156 | Zbl 0347.28015

[4] G. Letac, Which functions preserve Cauchy laws ? (à paraître in P. A. M. S.). | Zbl 0376.28019

[5] B. Petit, Schémas de Bernoulli et g-mesures, C. R. Acad. Sc. Paris, série A, t. 280, 1975, p. 17-20. | MR 407240 | Zbl 0301.28012